# SDR AWXA200501246

- Difficulty date: September 24, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69265553
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED STRINGER 16L CLIP CRACKED, .35 INCHES, BETWEEN BS 348.2 AND BS 351.2.  MAINTENANCE REMOVED STR 16L CLIP AND REPLACED WITH NEW FABRICATED PART BETWEEN BS 348.2 AND BS 351.2 IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO. 03-5310-05285-ES5.
